# SDR MASA200601438

- Difficulty date: May 28, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 8,066 hours, 6,069 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6455 AUS - LEFT EMERGENCY EXIT DOOR CAUTION AFTER LANDING.  MX RE-SECURED DOOR.  ACFT CONTINUED OPERATIONS.
